# SDR CHQA201100068

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 27,573 hours, 20,566 cycles
- Engine: Allsn AE3007A
- Engine time: 23,698 hours, 19,180 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHILE ON FINAL APPROACH INTO CAE, HAD WINDSHEAR WARNING DUE TO WEATHER AND ON GEAR RETRACTION, THE NOSE LANDING GEAR RETRACTED NORMALLY, BUT 30 SEC LATER THERE WAS A LANDING GEAR AIR/GROUND FAIL MESSAGE AND BOTH MAINS SHOWED IN TRANSIT.  A MINUTE AND A HALF LATER LEFT MAIN STOWED AND 30 SECONDS AFTER THAT THE RT GEAR RETRACTED.  THE AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT AND PERFORMED GEAR SWINGS WITH NO FURTHER DEFECTS NOTED.  PRIOR TO THE NEXT FLIGHT, THE LANDING GEAR AIR/GROUND FAULT RETURNED WHILE THE AIRCRAFT WAS SITTING AT THE GATE.  WHILE INSPECTING THE NOSE LANDING GEAR WOW PROX SWITCH, THE CONNECTOR WAS FOUND TO BE CORRODED, AND BOTH DOWNLOCK PROX SWITCHES ON THE NOSE LANDING GEAR WERE LOOSE.  THE NOSE LANDING GEAR WOW PROX SWITCH WAS CLEANED AND THE NOSE LANDING GEAR DOWNLOCK PROX SWITCHES WERE RE-SECURED.
